U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

Duac darkend my skin im white tho and now my skin tones patchy it looks like hyperpigmentation which ive never had is the temporary i was thinking maybe its peeling back to my normla skin colour from a burn maybe how can i fix this how long does ?

1 doctor answer1 doctor weighed in
Dr. Daniel Ziegler
Emergency Medicine 30 years experience
Skin will fix itself: Duac is a combination of clindamycin phosphate and benzoyl peroxide. It increases sensitivity to ultraviolet light so you are warned to avoid sun exposure or tanning booths since you're more likely to get a sunburn. 'Common side effects are peeling (but this is partly why it works), burning, and redness. Stop using it and avoid excessive sunlight and your skin will return to normal in a few weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 19, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.